Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012, Article ID 137271, 20 pages
http://dx.doi.org/10.1155/2012/137271
Research Article

Survival Exponents for Some Gaussian Processes

Institute of Earthquake Prediction Theory and Mathematical Geophysics, Russian Academy of Sciences, Profsoyuznaya 84/32, 117997 Moscow, Russia

Received 22 May 2012; Accepted 7 August 2012

Academic Editor: Yaozhong Hu

Copyright © 2012 G. Molchan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. M. Molchan, “Maximum of a fractional Brownian motion: probabilities of small values,” Communications in Mathematical Physics, vol. 205, no. 1, pp. 97–111, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Ya. G. Sinaĭ, “Distribution of some functionals of the integral of a random walk,” Rossiĭskaya Akademiya Nauk. Teoreticheskaya i Matematicheskaya Fizika, vol. 90, no. 3, pp. 323–353, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Isozaki and S. Watanabe, “An asymptotic formula for the Kolmogorov diffusion and a refinement of Sinai's estimates for the integral of Brownian motion,” Proceedings of the Japan Academy, Series A, vol. 70, no. 9, pp. 271–276, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Isozaki and S. Kotani, “Asymptotic estimates for the first hitting time of fluctuating additive functionals of Brownian motion,” in Séminaire de Probabilités, 34, vol. 1729 of Lecture Notes in Mathematics, pp. 374–387, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. Simon, “The lower tail problem for homogeneous functionals of stable processes with no negative jumps,” ALEA. Latin American Journal of Probability and Mathematical Statistics, vol. 3, pp. 165–179, 2007. View at Google Scholar · View at Zentralblatt MATH
  6. V. Vysotsky, “On the probability that integrated random walks stay positive,” Stochastic Processes and Their Applications, vol. 120, no. 7, pp. 1178–1193, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. V. Vysotsky, “Positivity of integrated random walks,” http://arxiv.org/abs/1107.
  8. F. Aurzada and S. Dereich, “Universality of the asymptotics of the one-sided exit problem for integrated processes,” Annales de l'Institut Henri Poincaré (B), http://arxiv.org/abs/1008.0485.
  9. A. Dembo, J. Ding, and F. Gao, “Persistence of iterated partial sums,” http://arxiv.org/abs/1205.5596.
  10. D. Denisov and V. Wachtel, “Exit times for integrated random walks,” http://arxiv.org/pdf/1207.2270v1.
  11. G. Molchan, “Unilateral small deviations of processes related to the fractional Brownian motion,” Stochastic Processes and Their Applications, vol. 118, no. 11, pp. 2085–2097, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. V. Li and Q.-M. Shao, “Lower tail probabilities for Gaussian processes,” The Annals of Probability, vol. 32, no. 1, pp. 216–242, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. Molchan and A. Khokhlov, “Unilateral small deviations for the integral of fractional Brownian motion,” http://arxiv.org/abs/math/0310413.
  14. G. Molchan and A. Khokhlov, “Small values of the maximum for the integral of fractional Brownian motion,” Journal of Statistical Physics, vol. 114, no. 3-4, pp. 923–946, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. W. V. Li and Q.-M. Shao, “A normal comparison inequality and its applications,” Probability Theory and Related Fields, vol. 122, no. 4, pp. 494–508, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Dembo, B. Poonen, Q.-M. Shao, and O. Zeitouni, “Random polynomials having few or no real zeros,” Journal of the American Mathematical Society, vol. 15, no. 4, pp. 857–892, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. T. Newman and W. Loinaz, “Critical dimensions of the diffusion equation,” Physical Review Letters, vol. 86, no. 13, pp. 2712–2715, 2001. View at Publisher · View at Google Scholar
  18. L. A. Shepp, “First passage time for a particular Gaussian process,” Annals of Mathematical Statistics, vol. 42, pp. 946–951, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Krug, H. Kallabis, S. N. Majumdar, S. J. Cornell, A. J. Bray, and C. Sire, “Persistence exponents for fluctuating interfaces,” Physical Review E, vol. 56, no. 3, pp. 2702–2712, 1997. View at Google Scholar · View at Scopus
  20. M. A. Lifshits, Gaussian Random Functions, vol. 322 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995.